# SDR SWIA202507210315

- Difficulty date: March 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RBL9 FLOOR BEAM BETWEEN FS847 AND FS863.     (C-CHECK RO 07/18/2025)REMOVED AND REPLACED RBL9 FLOOR BEAM BETWEEN FS847 AND FS863 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-35920 REV. M ALL CHECKS GOOD SEE CONTINUATION TASKS FOR MORE DETAILS.     COMPLIED WITH TASK CARD 51-900-1002-SKY
